# SDR SWAA2025061067965

- Difficulty date: May 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 344 TO BS 360 LBL 11 WL 208.1 AT FWD GALLEY AREA 2025-309191<[01] REPLACED INTERCOSTAL LOCATED BTW BS 344 TO BS 360 LBL 11 WL 208.1 AT FWD GALLEY AREA REPLACED INTERCOSTAL IAW B737-700 SRM 51-40-02 AND DWG #141A5400 SHEET 46 REV A. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED INTERCOSTAL LOCATED BTW BS 344 TO BS 360 LBL 11 WL 208.1 AT FWD GALLEY AREA REPLACED INTERCOSTAL IAW B737-700 SRM 51-40-02 AND DWG #141A5400 SHEET 46 REV A. SEE INDIVIDUAL SIGN-OFF BELOW.
